MathSciNet Relay Station
MathSciNet bibliographic data
MR1851164 (2002j:14027) 14G15 (11G25 14K15 68W30)
Adleman, Leonard M.; Huang, Ming-Deh Counting points on curves and abelian varieties over finite fields. J. Symbolic Comput. 32 (2001), no. 3, 171–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement